Addiction: Substance Abuse Community
Buspar
About This Community:

This community is a place to share information and support with others who are trying to stop using drugs, prescription drugs, alcohol, tobacco or other addictive substances. Discuss with others, the symptoms of addiction, addiction recovery, ways to quit like tapering and cold turkey, and withdrawal symptoms. If you are interested in general "chat", please visit our Addiction Social Community.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Buspar

I am going through w/d's....called my Dr to ry and get somethinl like librium, valium, or xanax.....something to use as needed.....well, I guess I'm a marked man....as he knows about my addictive problems, though he dosn't know I'm going through withdrawals again at this time. He prescribed me Buspar!! Damn, that isn't what I need!! I tried to explain to the nurse that I was having anxiety, and panic attacks, and just needed something for the short term, as needed! Guess I didn't get it past them......as anyone tried Buspar with any success?? Isn't more like an anti-depressant that you need to take everyday?? I just want something for the next several days AS NEEDED! Please shrare your thoughts on Buspar. I may not even have it filled.
Related Discussions
10 Comments Post a Comment
Blank
Avatar_n_tn
Buspar is something that should be taken everyday, not as needed like Valium.  I tried it about a year ago and it did nothing for me.  
Blank
233181_tn?1235186752
Don't waste your $. It contains no benzos so it wont help w/  the w/drawals. You may have to go to the ER and tell them you have been taking xanax for -- yrs, And your Dr cut you off c/t, Your having difficulty walking and you are afraid of having a seizure! Did you drink last night? If you did they'll know because they will take blood to ck your benzo levels.  Is this your only Dr your seen in 30days? If so then you can go to a new Dr and not worry about the Dr shopping stuff, It's only a charge is you have seen a Dr with in a 30 day period for the same drug or class of drugs. I still think inpatient detox is your best answer. I know you have 2 dogs and bills that come in so what that's life. And you need to start being a part of it. Make arrangements for the dogs and go and save your life! Your talking to an addict that was a great story about your friend yesterday.
Blank
271792_tn?1334983257
Hi!

I wasn't 100% certain what it was , so I did a google and found this:

BuSpar is an anti-anxiety medicine that affects chemicals in your brain that may become unbalanced and cause anxiety.

BuSpar is used to treat symptoms of anxiety, such as fear, tension, irritability, dizziness, pounding heartbeat, and other physical symptoms.

It sounds to me that it is used to treat anxiety, and that is what you are suffering with. I hope this helped. Hopefully someone who has taken the medication will post and give you their experience with it.


Blank
214607_tn?1287681159
I think that the buspar has to work its way into your system?? I am not sure, did you tell your dr. it isn't working? Maybe he will give you something else. There are also some naturaly supplements that help with anxiety that can be found at GNC...check with Fladdict.

Lisa
Blank
201324_tn?1191089878
maybe if I just take the ambien that I have, save it for night, and just use it for the next couple nights...it may be better than nothing...I don't like the feeling ambien gives me the next day, but at least it has sedative effects, and can be taken for like, a week.....what do u think?
Blank
230262_tn?1316649534
ohhhhh Buspar........that is on my drug ALLERGY sheet, cannot take that stuff!! I was given it by a doctor when I was in my late teens and OMG it gave me the most horrendous side effects. It did weird stuff to my head or blood pressure or something. I would get these blinding dizzy-electric shock type sensation in my head after taking it. Like a throbbing wound almost. Very hard to describe but it was terrible!!

sorry thats really not much help to you, but just wanted to share my personal experience with it!
Blank
286124_tn?1214942128
I had the same reaction to Buspar!!!! that stuff is ****!!!!! call another doctor OhioVicoguy or go to Urgent Care and tell them you are having MAJOR panic attacks. just bypass your regular doc. I know this sounds like "doc shopping" but hopefully you will get what you need.
take care,
pill
Blank
Avatar_n_tn
I have been on Buspar for 7 years... 3  10mg per day and I LOVE it. It is not addicting or so they say. I am much more at ease about things that used to bother me. It DOES take several weeks to start working. Sort of like zoloft from what I understand. I just know when I miss my dose my heart does pound a bit faster. NOT sure what that is all about. Maybe it is addicting but it's not like xanex or any other benzo. that I know of. My Dr. tells me not to worry I can get off it whenever. But I like how it helps me. I did have a hysterectomy so maybe that's why I am on it. Who knows. Hope this helps. Precious
Blank
Avatar_n_tn
I have been on Buspar for 7 years... 3  10mg per day and I LOVE it. It is not addicting or so they say. I am much more at ease about things that used to bother me. It DOES take several weeks to start working. Sort of like zoloft from what I understand. I just know when I miss my dose my heart does pound a bit faster. NOT sure what that is all about. Maybe it is addicting but it's not like xanex or any other benzo. that I know of. My Dr. tells me not to worry I can get off it whenever. But I like how it helps me. I did have a hysterectomy so maybe that's why I am on it. Who knows. Hope this helps. Precious
Blank
Avatar_n_tn
As everyone can have a different experence to the same thing buss bar is for anxiety it takes aabout three days to start working but it does for those that fear another addiction its the best thing you will start feeling coam and your symptoms will vanish anxiety related.Just start taking it about three days maybe even a week before detox if you may experrence that with withdraw as even withdraw each person experence will very slightly.

But the mian thing is to sleep through as much of it as you can and plan on a few days of discomfort will need to take two weeks and plan to be home sick and sleepy.hopefull every one who plans to detox has tried it so that they knw their expernece so that they can get what they need to get off please though try the non norcodic stuff and tell your doctor you really need and want to get off the pain pills and to help by giving you what you need if you do need another norcoddic make a deal with your doctor you want off and just perscribe it long enough to get off it then never perscribe it again,
Blank
Avatar_f_tn
you dont get withdraw symptoms until a few months after a five day benzodiazepine detox, with hospital assistance/care!!! NEVER TRY TO DO THIS ALONE and wd's are pretty bad but there is nothing to take for it. you have to exercise, breathe, and maybe buspar and or benadryl but GOOD LUCK.

by the way, the best method is tapering/titration every six-12  weeks a tiny bit. going too fast can literally mess your heart up. death

2 years benzo clean but still not completely free...
Blank
Avatar_n_tn
try  nut'in
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Substance Abuse Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
7 hrs ago by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating Control: How to St...
Aug 28 by Roger Gould, M.D.Blank
Top Addiction Answerers
271792_tn?1334983257
Blank
IBKleen
Cumberland Plateau, TN
3197167_tn?1348972206
Blank
clean_in_ks
KS
1235186_tn?1339127464
Blank
atthebeach
on the beach, NJ
Avatar_m_tn
Blank
gnarly_1
phoenix, AZ
1926359_tn?1331591739
Blank
lulu747
Vancouver
4113881_tn?1401895587
Blank
ActingBrandNew
Torrance, CA